Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2 Publications
2025 | Journal Article | LibreCat-ID: 32099 |

Weich, T., & Budde, J. (2025). Wave Front Sets of Nilpotent Lie Group Representations. Journal of Functional Analysis, 288(1). https://doi.org/ https://doi.org/10.1016/j.jfa.2024.110684
LibreCat
| Files available
| DOI
2024 | Journal Article | LibreCat-ID: 32097 |

Weich, T., Guedes Bonthonneau, Y., & Guillarmou, C. (2024). SRB Measures of Anosov Actions. Journal of Differential Geometry, 128, 959–1026. https://doi.org/ DOI: 10.4310/jdg/1729092452
LibreCat
| Files available
| DOI
| arXiv